Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum: ``A modified Monte-Carlo quadrature. II'' (Math. Comp. 21 (1967), 388-397)

Author: Seymour Haber
Journal: Math. Comp. 23 (1969), 473
MSC: Primary 65C05; Secondary 65D30
Original Article: Math. Comp. 21 (1967), 388-397.
MathSciNet review: 0400646
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C05, 65D30

Retrieve articles in all journals with MSC: 65C05, 65D30

Additional Information

PII: S 0025-5718(1969)0400646-1
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia